# SDR SWIA201335118

- Difficulty date: October 14, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 26,805 hours, 22,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST AT FS409+128 HAS CRACK AT LBL 27 INBD SIDE LOWER RADIUS.  C-CHECK R & R FS409+128 VERTICAL POST, LBL 27 INBD SIDE IAW CRJ 200 SRM 51-40-11, 51-40-06 & EO 601R32208 SNIEO S03.  LEAK CHECKED GOOD.
